Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Detrimental effects of complement activation in hemorrhagic shock
Autore:
Younger, JG; Sasaki, N; Waite, MD; Murray, HN; Saleh, EF; Ravage, ZA; Hirschl, RB; Ward, PA; Till, GO;
Indirizzi:
Univ Michigan, Taubman Ctr B1354, Dept Emergency Med, Ann Arbor, MI 48109 USA Univ Michigan Ann Arbor MI USA 48109 ergency Med, Ann Arbor, MI 48109 USA Univ Michigan, Dept Pathol, Ann Arbor, MI 48109 USA Univ Michigan Ann Arbor MI USA 48109 Dept Pathol, Ann Arbor, MI 48109 USA Univ Michigan, Dept Surg, Ann Arbor, MI 48109 USA Univ Michigan Ann ArborMI USA 48109 , Dept Surg, Ann Arbor, MI 48109 USA Ohio State Univ, Dept Emergency Med, Columbus, OH 43210 USA Ohio State Univ Columbus OH USA 43210 ergency Med, Columbus, OH 43210 USA Jikei Univ, Dept Anesthesiol, Tokyo 105, Japan Jikei Univ Tokyo Japan 105 ikei Univ, Dept Anesthesiol, Tokyo 105, Japan
Titolo Testata:
JOURNAL OF APPLIED PHYSIOLOGY
fascicolo: 2, volume: 90, anno: 2001,
pagine: 441 - 446
SICI:
8750-7587(200102)90:2<441:DEOCAI>2.0.ZU;2-Y
Fonte:
ISI
Lingua:
ENG
Soggetto:
RESPIRATORY-DISTRESS SYNDROME; INTESTINAL ISCHEMIA; CARBOXYPEPTIDASE-N; INJURY; TISSUE; ANAPHYLATOXINS; REPERFUSION; INHIBITOR; SEPSIS; LUNG;
Keywords:
anaphylatoxin; C5a; traumatic shock; carboxypeptidase N; cobra venom factor; ischemia-reperfusion;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Life Sciences
Citazioni:
21
Recensione:
Indirizzi per estratti:
Indirizzo: Younger, JG Univ Michigan, Taubman Ctr B1354, Dept Emergency Med, 1500 E Med Ctr Dr, Ann Arbor, MI 48109 USA Univ Michigan 1500 E Med Ctr Dr Ann Arbor MI USA 48109 109 USA
Citazione:
J.G. Younger et al., "Detrimental effects of complement activation in hemorrhagic shock", J APP PHYSL, 90(2), 2001, pp. 441-446

Abstract

The complement system has been implicated in early inflammatory events anda variety of shock states. In rats, we measured complement activation after hemorrhage and examined the hemodynamic and metabolic effects of complement depletion before injury and worsening of complement activation after hemorrhage and resuscitation [with a carboxypeptidase N inhibitor (CPNI), which blocks the clearance of C5a]. Rats were bled to a mean arterial pressure of 30 mmHg for 50 min and were then resuscitated for 2 h. Shock resulted insignificant evidence of complement consumption, with serum hemolytic activity being reduced by 33% (P < 0.05). Complement depletion before injury didnot affect hemorrhage volume (complement depleted = 28 +/- 1 ml/kg, complement intact = 29 +/- 1 ml/kg, P = 0.74) but improved postresuscitation meanarterial pressure by 37 mmHg (P < 0.05) and serum bicarbonate levels (complement depleted = 22 +/- 3 meg/ml, complement intact = 13 +/- 8 meg/ml, P <0.05). Pretreatment with CPNI was lethal in 80% of treated animals vs. theuntreated hemorrhaged group in which no deaths occurred (P < 0.05). In this model of hemorrhagic shock, complement activation appeared to contribute to progressive hypotension and metabolic acidosis seen after resuscitation. The lethality of CPNI during acute blood loss suggests that the anaphylatoxins are important in the pathophysiological events involved in hemorrhagicshock.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 27/01/20 alle ore 01:29:57